# SDR N8TA02080801

- Difficulty date: August 1, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N508NA
- Make and model: Boeing 757256
- Aircraft serial: 26244
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Part time: 21,797 hours, 11,792 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BODY STATION 377.7, LBL 17, WL 208.  FLOORBEAM UPPER CHORD FOUND TO BE CORRODED OUT OF LIMITS AT LBL 6, LBL 11, AND LBL 17 PER SRM 53-00-51 FIG 101.  FLOORBEAM REPAIRED PER SRM 53-00-51 FIG 205, M/M 51-21-04, AND SRM 51-40-02.
